Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Nonoccurrence of stability switching in systems of differential equations with distributed delays


Author: Yang Kuang
Journal: Quart. Appl. Math. 52 (1994), 569-578
MSC: Primary 34K20; Secondary 92D25
DOI: https://doi.org/10.1090/qam/1292206
MathSciNet review: MR1292206
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with stability aspects of delay differential equations with general distributed delays. The objective is to show that, frequently, general distributed delays are not harder to handle than discrete delays. This is accomplished by treating two-dimensional systems of differential delay equations with distributed delays via several different approaches. All of these approaches are general, effective, and easy to apply.


References [Enhancements On Off] (What's this?)

  • [1] K. L. Cooke and Z. Grossman, Discrete delay, distributed delay and stability switches, J. Math. Anal. Appl. 86, 592-627 (1982)
  • [2] K. L. Cooke and P. van den Driessche, On zeros of some transcendental equations, Funkcial. Ekvac. 29, 77-90 (1986)
  • [3] H. I. Freedman and K. Gopalsamy, Nonoccurrence of stability switching in systems with discrete delays, Canad. Math. Bull. 31, 52-58 (1988)
  • [4] H. I. Freedman and Y. Kuang, Stability switches in linear scalar neutral delay equations, Funkcial. Ekvac. 34, 187-209 (1991)
  • [5] J. K. Hale, Theory of functional differential equations, Springer-Verlag, New York, 1977
  • [6] H. W. Stech, The effect of time lags on the stability of the equilibrium state of a population growth equation, J. Math. Biol. 5, 115-120 (1978)
  • [7] G. Stépán, Retarded dynamical systems: Stability and characteristic functions, Longman Scientific and Technical, Essex, 1989

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K20, 92D25

Retrieve articles in all journals with MSC: 34K20, 92D25


Additional Information

DOI: https://doi.org/10.1090/qam/1292206
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society